Медицинская библиотека · Tropical and geographical medicine · 1980
Pigmentary skin changes associated with ocular chloroquine toxicity in Ghana.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Several patients seen with chloroquine retinopathy in Accra have been observed to present with depigmented patches in the skin of the face. This may be associated with a greyish pigmentation of the mocusa of the hard palate. Two such cases are reported here to illustrate the condition.
Для цитирования: Bentsi-Enchill K O. Pigmentary skin changes associated with ocular chloroquine toxicity in Ghana.. Tropical and geographical medicine. 1980.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.